# SDR SWAA2019013029000

- Difficulty date: January 3, 2019
- Submitted: January 30, 2019
- Operation: Air carrier
- Aircraft: N275WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36153
- Aircraft time: 40,202 hours, 23,857 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 147A550611
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER CHORD AT GIRT BAR NUTPLATE CORRODED AT BS 986, RBL 45.  REPAIRED CHORD IAW ER AND EA.
